# SDR P5CA9701388

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delamination
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON UPPER OUTBOARD WING TIP LEADING EDGE PANEL ON LEFT WING.  REPAIRED PER BAC SRM 51-40-12 AND 51-10-06.
